# SDR USAA2015033100014

- Difficulty date: March 28, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 46,621 hours, 21,514 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725258004
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND FASTENERS AT FALSE SPAR BOX BETWEEN RIB 4 & 5 INSIDE LT WING ACCESS PANEL 574AB.  REMOVED CORROSION & REPAIRED IAW EA 106552.
